Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 1, Pages 163-168
http://dx.doi.org/10.1155/IJMMS.2005.163

Fully fuzzy prime semigroups

Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan

Received 25 March 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Shabir, Irfan, and Ali A. Khan, “Rough S-acts,” Lobachevskii Journal of Mathematics, vol. 29, no. 2, pp. 98–109, 2008. View at Publisher · View at Google Scholar
  • Muhammad Shabir, and Muhammad Irfan Ali, “Soft Ideals And Generalized Fuzzy Ideals In Semigroups,” New Mathematics and Natural Computation, vol. 05, no. 03, pp. 599–615, 2009. View at Publisher · View at Google Scholar
  • Muhammad Irfan Ali, B. Davvaz, and Muhammad Shabir, “Generalized fuzzy S-acts and their characterization by soft S-acts,” Neural Computing and Applications, vol. 21, no. S1, pp. 9–17, 2011. View at Publisher · View at Google Scholar
  • Saleem Abdullah, “A study on intuitionistic fuzzy sets in Gamma-semihypergroups,” Journal of Intelligent & Fuzzy Systems, vol. 26, no. 4, pp. 1695–1710, 2014. View at Publisher · View at Google Scholar